MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RMT311415
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 01/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing records verified that the lot involved in this event met all pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to: endoleak, aneurysm enlargement, and surgical conversion.Please note: this lot# was previously investigated in mfr report numbers 2017233-2017-00148, 2017233-2018-00593.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2013, this patient underwent endovascular treatment for an abdominal aortic aneurysm measuring 80 mm in diameter and was treated with gore® excluder® aaa endoprostheses.On (b)(6) 2018, follow-up computed tomography angiography imaging revealed an aneurysm diameter of 102 mm.On (b)(6) 2019, a follow-up office visit on the patient was performed without imaging.On (b)(6) 2020, follow-up ultrasound examination showed an aneurysm diameter of 106 mm due to a reportedly known type ii endoleak first identified on (b)(6) 2013.On (b)(6) 2020, the patient was converted to open surgery during which all gore® excluder® endoprostheses were reportedly explanted.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key10141374
Report Number2017233-2020-00429
Device Sequence Number3300378
Product Code MIH
UDI-Device Identifier00733132610754
UDI-Public00733132610754
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2014
Device Model NumberRMT311415
Device Catalogue NumberRMT311415
Device Lot Number9752354
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient Weight103